# SDR DALA2020102303449

- Difficulty date: October 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,768 hours, 23,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 70-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOWER TAIL SECTION LOCATED BETWEEN FR 70 TO FR 77 FROM STR 20R TO STR 20L LOWER FUSELAGE.  CORRECTIVE ACTION: LOWER TAIL SECTION LOCATED BETWEEN FR 70 TO FR 77 FROM STR 20R TO STR 20L LOWER FUSELAGE (1EA) AND THERE WAS NO REINFORCING REPAIR INSTALLED THEREFORE THIS ITEM HAS BEEN DELETED FROM TABLE, AS PER ER/A N 549092-14 REV B AND ERA ER/A 00-545092.
